Zur Geometrie von Punktgruppen auf dem Kreise

Kantor

Mathematische Annalen (1879)

  • Volume: 14, page 323-330
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Kantor. "Zur Geometrie von Punktgruppen auf dem Kreise." Mathematische Annalen 14 (1879): 323-330. <http://eudml.org/doc/156832>.

@article{Kantor1879,
author = {Kantor},
journal = {Mathematische Annalen},
pages = {323-330},
title = {Zur Geometrie von Punktgruppen auf dem Kreise},
url = {http://eudml.org/doc/156832},
volume = {14},
year = {1879},
}

TY - JOUR
AU - Kantor
TI - Zur Geometrie von Punktgruppen auf dem Kreise
JO - Mathematische Annalen
PY - 1879
VL - 14
SP - 323
EP - 330
UR - http://eudml.org/doc/156832
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.